MAUDE Adverse Event Report: Synthes GmbH 3.5 VOLT(TM) NON-LCKNG DRL GUIDE FOR 2.5 MM DRILL BITS; Guide, surgical, instrument

Synthes GmbH 3.5 VOLT(TM) NON-LCKNG DRL GUIDE FOR 2.5 MM DRILL BITS; Guide, surgical, instrument
Catalog Number 03.535.212
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the set was being put together when it was found that the handle and drill sleeve had separated.It is unknown where the handle went.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: investigation summary the product was not returned to depuy synthes; however, photos were received for review.The photo investigation revealed that ' 03.535.212, volt drill guide 3.5 f/drill bits ø2.5m has sleeve separated from the rod and rod is missing.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.For missing components, a definitive root cause cannot be established since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the volt drill guide 3.5 f/drill bits ø2.5 would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be reassessed.

Brand Name
3.5 VOLT(TM) NON-LCKNG DRL GUIDE FOR 2.5 MM DRILL BITS
Common Device Name
Guide, surgical, instrument
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Bridgewater Distribution
50 scotland boulevard
bridgewater MA 02324
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50858539
Report Number8030965-2026-09655
Device Sequence Number21209342
Product Code FZX
UDI-Device Identifier07612334236715
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.535.212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown